# SDR A6WA201040239

- Difficulty date: March 23, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 17,439 hours, 17,143 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Gouged
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE TO FLOOR SKIN UNDER FUEL PRESSURE BOX.  (CAUSED BY A SCREW TRAPPED BETWEEN THE SKIN AND THE FUEL PRESSURE BOX).  CUT OUT DAMAGE AND INSTALL SHIMS AT A DOUBLER IAW 601R-53-41-1185.
